Yahoo Web Search

  1. ...the pictures. They show a rash that is consistent with either a drug eruption or a viral rash . Unfortunately, the two rashes can be identical in presentation, so often...

    2 Answers · Health · 28/10/2010

  2. The two most common causes for your rash would be either a viral syndrome or a drug eruption . I suppose the blood test that they took was simply a CBC...

    1 Answers · Health · 24/01/2010

  3. This is probably not a heat rash , since a heat rash is small red spots surrounded by a huge red patch. Your syptoms sound like a fixed drug eruption , which occures when certain drugs containing laxitives...

    3 Answers · Health · 29/06/2008

  4. ...acute and widespread temporary reddish eruption on the skin. A rash can develop in individuals... sensitive to a particular drug , prescription or nonprescription. ...on clearing your rash http://acnecureinfo.blogspot.com http...

    3 Answers · Health · 17/06/2008

  5. A common penile rash that is caused by antibiotics is a "fixed drug eruption ". They tend to be brownish/purple, but usually not pimple like. So, without...

    5 Answers · Health · 21/05/2010

  6. ...still having the reaction. It is strange that the location of the rash is where you stated, as indeed, most drug eruptions to this chemical are located on the trunk. That's not to...

    3 Answers · Health · 13/12/2009

  7. ...culprit in causing a drug eruption . Sulfa drug eruptions can be very serious, esp if it involves the... doctor and let him know about this rash , and especially if it gets worse and...

    4 Answers · Health · 02/10/2010

  8. ... include frequent skin rash (more frequent in patients ...]). Most of these eruptions probably are not hypersensitivity ...with continued administration of the drug .

    1 Answers · Science & Mathematics · 24/02/2008

  9. ...the various combinations of drugs they were already taking... THEIR SKIN ERUPTIONS LOOKED THE SAME... with the same itchy rash ? I suggest taking ...

    1 Answers · Health · 06/09/2008

  10. Looks tetracycline induced drug eruptions .Consult your doctor.

    1 Answers · Health · 23/02/2010

  1. Try asking your question on Yahoo Answers